The first thing is you need to establish what sort of infection you have.
Antibiotics are used for bacterial infections and antifungals for yeast
Most itch problems in the vagina are thrush and mupirocin ointment would not be appropriate...clotrimazole or miconazole creams would be better.
However you need swab to confirm exactly what infection you have before starting any new treatment.
I've had a wet mount swab test done a week ago. And the doc said it was a bacterial infection.
should I get a pill form of the monostate to insert into the vagina . that is where the itching is the worst.
Which antibiotics are you taking?
the med is ciprofloxacin 500mg. the discharge is white, thin, no harsh smell.
the antibiotic is a 7 day course.
Well....it would be really good if you could confirm that there is a fungal infection with another swab before you start the monostat. A fungal infection discharge can be very thick.
So, I should have a re exam after the meds are gone? Just to rule out and other problems.
Yes, although fungal infection is very common after antibiotics, the discharge is not 100% in line with fungal.
Ok thanks for the advice I'll get an appointment very soon to further see what the problem is.
Thats good, its always best to be sure.